# SDR FDEA202107201820

- Difficulty date: July 20, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA37541
- Condition: Cracked
- Location: L3 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR PLUG #6 BEAM FORWARD STOP FITTING FOUND CRACKED AT STATION 1260. CABIN - AT L3 PLUG DOOR CRACKED #6 STOP BEAM AT STATION 1260 REMOVED AND REPLACED   AS PER E.A. #: 8-5210-T0363122 PART 1, TITLE : DOORS - PASSENGER / CREW - L3 DOOR - STOP   BEAM #6 FOUND CRACKED AND SEVERED AT FWD EDGE - FABRICATION USING ALTERNATE   MATERIAL. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
